Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 362526, 23 pages
http://dx.doi.org/10.1155/2012/362526
Research Article

New Inequalities of Opial's Type on Time Scales and Some of Their Applications

College of Science Research Centre, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 31 December 2011; Accepted 14 March 2012

Academic Editor: Hassan A. El-Morshedy

Copyright © 2012 Samir H. Saker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Samir H. Saker, “New Inequalities of Opial's Type on Time Scales and Some of Their Applications,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 362526, 23 pages, 2012. doi:10.1155/2012/362526